Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leoni

extremely oily skin!!!!

I take a minocin pill once a day and put on differin cream at night and my skin has become unmanageably oily and my acne isn't going away either. Does anyone know what is causing the oil?

Share this post


Link to post
Share on other sites

The more common side affect of differin is that its very drying, so oily would be unusual.

I don't know anything about minocin so can't help as whether its more likely to be that.

Share this post


Link to post
Share on other sites

I've never tried Differin, but Retin-A (a stronger retinoid than Differin) has made me extremely oily. I don't know what to suggest, other than buy mattifying products (moisturizer, make-up, oil-blotters, etc.).

Share this post


Link to post
Share on other sites

Maybe you should switch from using Differin Cream to the Gel. Differin Gel for me helps to balance my oil glands. It gives me more of a mattifying effect to my skin, which helps now that its warm outside.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×